Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

One dimensional Witt's theorem over modular lattices


Author: John S. Hsia
Journal: Bull. Amer. Math. Soc. 76 (1970), 113-115
DOI: https://doi.org/10.1090/S0002-9904-1970-12388-6
MathSciNet review: 0252319
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Topics in algebraic K-theory, Mathematical Lecture Notes, Tata Institute of Fundamental Research, Bombay, 1967.
  • 2. J. S. Hsia, Integral equivalence for vectors over depleted modular lattices on dyadic local fields, Amer. J. Math. 90 (1968), 285-294. MR 223329
  • 3. J. S. Hsia, Integral equivalence of vectors over local modular lattices, Pacific J. Math. 23 (1967), 527-542. MR 218381
  • 4. J. S. Hsia, A note on the integral equivalence of vectors in characteristic 2, Math. Ann. 179 (1968), 63-69. MR 241364
  • 5. O. T. O'Meara, Introduction to quadratic forms, Grundlehren der Mathematischen Wissenschaften, Springer-Verlag, Berlin, 1963.
  • 6. A. Roy, Cancellation of quadratic forms over commutative rings, J. Algebra (3) 10 (1968), 286-298. MR 231844
  • 7. C. H. Sah, Quadratic forms over fields of characteristic 2, Amer. J. Math., 82 (1960), 812-830. MR 120197


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12388-6

American Mathematical Society